# SDR BDHA9500005

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- Engine: Garrtt TPE331*
- System (JASC): 7412 · Exciter
- Part: Ignition Exciter
- Part number: 103784003
- Condition: Open
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - FLT 421 - RIGHT ENGINE WOULD NOT START WITH IGNITION LIGHT AND FUEL FLOW NORMAL.  INSPECTION OF THE SYSTEM FOUND IGNITION EXCITER HAD FAILED.  THE IGNITION EXCITER WAS REPLACED AND ENGINE START PERFORMED.  THE AIRCRAFT WAS RELEASED. (X)
